# SDR GLBA20110810J

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 28,858 hours, 30,330 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 47359713
- Part serial: 1504
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE BAGGAGE SMOKE-FIRE EXTINGUISHER UNIT WON'T TEST ON NR 2.  MX REPLACED THE NR 2 DETECTOR, PN: 473597-13 SN: 1504, IAW EMM 26-14-01, OPS CK GOOD.
